×

zbMATH — the first resource for mathematics

The topology of spaces of rational functions. (English) Zbl 0427.55006

MSC:
55P35 Loop spaces
55P10 Homotopy equivalences in algebraic topology
58D15 Manifolds of mappings
30F99 Riemann surfaces
14E05 Rational and birational maps
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnol’d, V. I., On some topological invariants of algebraic functions.Trudy Moskov Mat. Obsc., 21 (1970) (A.M.S. Translation:Trans. Moscow Math. Soc., 30–52).
[2] Atiyah, M. F. &Jones, J. D. S., Topological aspects of Yang-Mills theory.Comm. Math. Phys., 61 (1978), 97–118. · Zbl 0387.55009 · doi:10.1007/BF01609489
[3] Brockett, R., Some geometric questions in the theory of linear systems. Transactions on automatic control.Inst. Electrical and Electronics Engineers, 21 (1976), 449–455. · Zbl 0332.93040
[4] Cohen, F. R. Lada, T. J. & May, J. P.,The homology of iterated loop spaces. Springer Lecture Notes in Mathematics, 533 (1976). · Zbl 0334.55009
[5] Dold, A., Decomposition theorems forS(n)-complexes.Ann. of Math., 75 (1962), 8–16. · Zbl 0125.01201 · doi:10.2307/1970415
[6] Dold, A. &Thom, R. Quasifaserungen und unendliche symmetrische Produkte.Ann. of Math., 67 (1958), 239–281. · Zbl 0091.37102 · doi:10.2307/1970005
[7] Eells, J. &Wood J. C., Restrictions on harmonic maps of surfaces.Topology, 15 (1976), 263–266. · Zbl 0328.58008 · doi:10.1016/0040-9383(76)90042-2
[8] Hilton, P. &Roitberg, J., On the Zeeman comparison theorem for the homology of quasi-nilpotent fibrations.Quarterly J. Math. 27 (1976), 433–444. · Zbl 0342.55010 · doi:10.1093/qmath/27.4.433
[9] James, I. M. &Segal, G. B., On equivariant homotopy type.Topology, 17 (1978), 267–272. · Zbl 0403.57007 · doi:10.1016/0040-9383(78)90030-7
[10] Mattuck, A., Picard bundlesIllinois J. Math., 5 (1961), 550–564.
[11] May, J. P.,The geometry of iterated loop spaces. Springer Lecture Notes in Mathematics, 271 (1972). · Zbl 0244.55009
[12] McDuff, D., Configuration spaces of positive and negative particles.Topology, 14 (1975), 91–107. · Zbl 0296.57001 · doi:10.1016/0040-9383(75)90038-5
[13] McDuff, D. &Segal, G. B., Homology fibrations and the ”group completion” theorem.Inventiones Math., 31 (1976), 279–284. · Zbl 0312.55021 · doi:10.1007/BF01403148
[14] Nakaoka, M., Cohomology of symmetric products.J. Inst. Polytech., Osaka City Univ., 7 (1956), 121–144. · Zbl 0072.40503
[15] Rosenlicht, M., Generalized Jacobian varieities.Ann. of Math., 59 (1954), 505–530. · Zbl 0058.37002 · doi:10.2307/1969715
[16] Segal, G. B., Configuration spaces and iterated loop spaces.Inventiones Math., 21 (1973), 213–221. · Zbl 0267.55020 · doi:10.1007/BF01390197
[17] –, Classifying spaces and spectral sequences.Publ. Math. I.H.E.S. Paris, 34 (1968), 105–112. · Zbl 0199.26404
[18] –, Classifying spaces related to foliations.Topology, 17 (1978), 367–382. · Zbl 0398.57018 · doi:10.1016/0040-9383(78)90004-6
[19] Serre, J. P.,Groupes algébriques et corps de classes. Hermann, Paris, 1959. · Zbl 0097.35604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.